# SDR UALA2013011400210

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,126 hours, 14,251 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0000
- Part serial: 0000
- Condition: Damaged
- Location: Bs 478-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DENT FOUND BETWEEN BS 478- 522 S36-38R BELOW FWD CARGO DOOR.   DENT DAMAGE EXCEEDS SRM 53-00-01 FIG 101 LIMITS.  ECRA 5330-04380 FOLLOWED FOR INTERIM REPAIR.  GOUGE BLENDED PER SRM 53-00-01 FIG 101 DETAIL II.   HFEC INSPECTION PER NTM PART 6-51-00-01 AND NO CRACKS NOTED.  CONFIRMED DENT IS SMOOTH, FREE FROM CRACKS AND GOUGES AND THERE IS NO OIL CANNING.  ACCOMPLISHED PERMANENT REPAIR PER ECRA 5331-01676.
